# SDR UALA2008120206726

- Difficulty date: November 29, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 29,939 hours, 3,840 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 38882677
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG ENGINE IGNITER R1.  REPLACED IGNITER PLUG.
